# SDR AALA202211071559

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 31,092 hours, 13,079 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO CLOSE AND OPEN. SECURED AFT LEFT LAVATORY BI-FOLD DOOR BOTTOM TRIM PER CMM 25-40-64.
